Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Lumateperone - SLS

Posted by Jeroen on February 8, 2018, at 6:13:17

In reply to Re: Lumateperone Lamdage22, posted by SLS on February 7, 2018, at 14:11:50

ITI-007

Abilify and Seroquel are causing high tryglycerines in me too i need from today, i am trying not to eat fatty foods


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Jeroen thread:1096899
URL: http://www.dr-bob.org/babble/20161215/msgs/1096903.html